A G-minimal model for principal G-bundles
Annales de l'Institut Fourier, Volume 32 (1982) no. 4, p. 205-219

Sullivan associated a uniquely determined DGA| Q to any simply connected simplicial complex E. This algebra (called minimal model) contains the total (and exactly) rational homotopy information of the space E. In case E is the total space of a principal G-bundle, (G is a compact connected Lie-group) we associate a G-equivariant model U G [E], which is a collection of “G-homotopic” DGA’s| R with G-action. U G [E] will, in general, be different from the Sullivan’s minimal model of the space E. U G [E] contains the total rational homotopy information of the spaces E, E/G and, in addition, it incorporates the action of G (on E).

Sullivan associe une D.G.A. sur Q (qui est bien déterminée) à un complexe simplicial simplement connexe E. Cette algèbre contient toutes les informations sur l’homotopie rationnelle de E. Dans le cas où E est l’espace total d’un fibré principal à groupe structural G (où G est un groupe de Lie compact et connexe), nous associons un modèle G-équivalent U G [E], qui est un ensemble de DGA (sur R) avec une action de G qui sont “G-homotopes” (en général U G [E] n’est pas le modèle minimal de Sullivan de E). U G [E] contient toutes les informations sur l’homotopie rationnelle de E et de E/G et incorpore l’action de G sur E.

@article{AIF_1982__32_4_205_0,
     author = {Kumar, Shrawan},
     title = {A $G$-minimal model for principal $G$-bundles},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {32},
     number = {4},
     year = {1982},
     pages = {205-219},
     doi = {10.5802/aif.900},
     zbl = {0488.55011},
     mrnumber = {84f:55008},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1982__32_4_205_0}
}
Kumar, Shrawan. A $G$-minimal model for principal $G$-bundles. Annales de l'Institut Fourier, Volume 32 (1982) no. 4, pp. 205-219. doi : 10.5802/aif.900. http://www.numdam.org/item/AIF_1982__32_4_205_0/

[1] H. Cartan, (a) Notions d'algèbre différentielle ; application aux groupes de Lie et aux variétés où opère un groupe de Lie, Colloque de topologie (Espaces Fibres), Bruxelles (1950), 15-27. | MR 13,107e | Zbl 0045.30601

H. Cartan, (b) Les connexions infinitésimales dans un espace fibré différentiable, Id, 29-55.

[2] S. S. Chern and J. Simons, Characteristic forms and geometric invariants, Annales of Mathematics, 99 (1974), 48-69. | MR 50 #5811 | Zbl 0283.53036

[3] P. Deligne, P. Griffiths, J. Moregan and D. Sullivan, Real homotopy theory of Kähler manifolds, Inventiones Math., 29 (1975), 245-274. | Zbl 0312.55011

[4] E. Friedlander, P. A. Griffiths and J. Morgan, Homotopy theory and differential forms, Seminario di Geometria, (1972).

[5] G. Hochschild and J. P. Serre, Cohomology of Lie algebras, Annals of Mathematics, 57 (1953), 591-603. | MR 14,943c | Zbl 0053.01402

[6] B. Kostant, Lie group representations on polynomial rings, American journal of Mathematics, 85 (1963), 327-404. | MR 28 #1252 | Zbl 0124.26802

[7] D. Sullivan, Differential forms and the topology of Manifolds, Proceedings of the International Conference on Manifolds, Tokyo, (1973), 37-49. | MR 51 #6838 | Zbl 0319.58005